Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


When is a Kirillov orbit a linear variety?

Author: Rainer Felix
Journal: Proc. Amer. Math. Soc. 86 (1982), 151-152
MSC: Primary 22E27
MathSciNet review: 663886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that a Kirillov orbit is a linear variety if and only if the corresponding irreducible representation is square integrable modulo its kernel ([1], Theorem 1.1). Now we give a new representation-theoretic criterion for a Kirillov orbit being a linear variety in terms of weak containment and tensor products of group representations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E27

Retrieve articles in all journals with MSC: 22E27

Additional Information

PII: S 0002-9939(1982)0663886-0
Keywords: Nilpotent Lie groups, tensor products of group representations, weak containment
Article copyright: © Copyright 1982 American Mathematical Society